# SDR ASOA2013122709707

- Difficulty date: December 18, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,026 hours, 31,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF THE EMERGENCY EXIT LIGHTS THE FLOOR PROXIMITY LIGHT ON THE WARDROBE WOULD NOT ILLUMINATE.  FOUND BROKEN WIRE ON CONNECTOR P13LY.  INSTALLED NEW CONNECTOR IAW ESPM 20-17-31. OPS CHECK GOOD IAW AMM 33-51-00-710-801.
